# SDR AALA20150319001

- Difficulty date: March 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 43,131 hours, 17,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA LIGHT INOPERATIVE AT SEAT 21C.  RELAMPED EMER LIGHT IAW AMM 33-51-03.  SYS CHECKED NORMAL.
